Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

I am suffering from kidney enlargement now i have many symptoms

hi im 22 female my two sides of the kidneys are big than the normal size (kidney enlargement) i having this problem for past 3 weeks and effects are i feel the vommiting sensation, pain in the breasts , having disturbance when urinating and i dont know how it happens and itching in kidneys sometimes i need the help doctor and i dont have diabettes and my body is restless and gets tired i dont what type of disease is this when i touch my kidney it was different for me
Asked On : Sun, 19 Jun 2011
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Nice to see you again
get your ultrasound and other test done to find the cause of renal enlargement. Sign & symptoms you are talking about don`t occur simply due enlargement of kidneys.So find out the cause renal enlargement and get your self checked for other ailment also.
‘Hope I have answered your query, “Wish you Good Health and trouble free speedy recovery”

Answered: Sun, 19 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor